| Catalog Number |
AR-1204AR-110 |
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
02/07/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient demographics (date of birth, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.The device was requested for evaluation but was not returned therefore the complainant's event could not be verified.The cause of the event could not be determined from the information available and without device evaluation.Device history record review revealed nothing relevant to this event.Complainant's event typically caused by user mechanical damage to device such as hitting the device with another device, prying/leveraging or excessive bending forces being applied during use.This is the first complaint of this type for this part/lot combination.The potential cause(s) of this event will be communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a knee arthroscopy case, the tip broke off of the 11.0 mm flip cutter.The tip broke off into 2 pieces however only one piece was able to be retrieved.The surgeon attempted to grasp the second piece (aprox 2 mm) with a grasper but was unsuccessful.Another 11.0 mm flip cutter was opened and used to complete the case.Sales rep reported that the surgeon was not concerned with the location where the un-retrieved device fragment is located.